Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mauldin-Williams graphs, Morita equivalence and isomorphisms


Author: Marius Ionescu
Journal: Proc. Amer. Math. Soc. 134 (2006), 1087-1097
MSC (2000): Primary 46K50, 46L08; Secondary 26A18, 37A55, 37B10, 37E25
Published electronically: July 25, 2005
MathSciNet review: 2196042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a method for associating some non-self-adjoint algebras to Mauldin-Williams graphs and we study the Morita equivalence and isomorphism of these algebras.

We also investigate the relationship between the Morita equivalence and isomorphism class of the $C^{\ast}$-correspondences associated with Mauldin-Williams graphs and the dynamical properties of the Mauldin-Williams graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46K50, 46L08, 26A18, 37A55, 37B10, 37E25

Retrieve articles in all journals with MSC (2000): 46K50, 46L08, 26A18, 37A55, 37B10, 37E25


Additional Information

Marius Ionescu
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242
Email: mionescu@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08055-X
PII: S 0002-9939(05)08055-X
Received by editor(s): September 1, 2004
Received by editor(s) in revised form: November 1, 2004
Published electronically: July 25, 2005
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.